MathSciNet Relay Station
MathSciNet bibliographic data
MR2276620 05C10 (52C25)
Owen, J. C.; Power, S. C. The non-solvability by radicals of generic 3-connected planar Laman graphs. Trans. Amer. Math. Soc. 359 (2007), no. 5, 2269–2303.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement